# SDR CA991229069

- Difficulty date: November 24, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 8,463 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2810 · Fuel Storage
- Part: Fillercap
- Part number: 0526007203
- Condition: Cracked
- Location: Fuel Cell
- Part time: 8,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION, MAINTENANCE NOTICED THE FUEL TANK FILLER NECK SEEMED TO FLEX MORE THAN NORMAL. AFTER TANK REMOVAL THE FILLER NECK WAS FOUND TO BE SEALED TO THE TANK WITH AN UNSPECIFIED SEALING COMPOUND. THE SEALER WAS REMOVED, REVEALING THE NECK TO BE CRACKED AROUND ITS ENTIRE CIRCUMFERENCE.
